# SDR SWIA202055109

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: FWD DOOR HINGE FITTING HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED DAMAGE AT FWD CARGO DOOR HINGE FITTING (FWD SIDE), REF CRJ-700 SRM.  RECEIVED AND COMPLIED WITH REO.  SEE CONTINUATION CARD FOR WORK DETAILS.
